# SDR F222007F00001

- Difficulty date: June 12, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N888ZX
- Make and model: Beech B200
- Aircraft serial: BB1140
- Engine: Pwa PT6A42
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 115380025
- Part serial: 977
- Condition: Failed
- Location: Mlg
- Part time: 770 hours, 765 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR MOTOR, PN 115-38002-5, SN 977, GAVE NO INDICATIONS PRIOR TO FAILURE, NO SLUGGISH OR NOISY OPERATION.  THE PART HAD 770.1 HOURS AND 765 CYCLES USED OF ITS 8000 CYCLE TBO.  THE MOTOR HAD BEEN REMOVED FROM ANOTHER AC PRIOR TO THE OVERHAUL FOR POOR PERFORMANCE WHICH SHOULD HAVE BEEN ADDRESSED DURING THE OVERHAUL.  (K)
